# SDR SWIA202056055

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAT TRACK RBL9 FS485.00 Â€“ FS581.00 HAS CORROSION AT SEVERAL AREAS. (MARKED)   (C-CHECK) RO 2/6/2021   SEAT TRACK RBL9 FS485.00 - FS581.00 WAS REPLACED WHIT A NEW SEAT TRACK P/N SH670-33426-1 REF. CRJ700 AMM 53-00-49-400-801 REV. 66 OCT/25/2020 AND THE SCREWS TORQUED PER CRJ700 AMM 20-21-00-910-801-A01 TORQUE SCREWMETWER #TUC9864 S/N 1120400958 CAL DUE: 30/11/2021
